# SDR YENA2024070800959

- Difficulty date: July 2, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N566JB
- Make and model: Airbus A320-232
- Aircraft serial: 02042
- Aircraft time: 77,095 hours, 27,831 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fr 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CRACK INDICATION ON FRAME 68 RH LAYER FROM LOWER INBOARD HOLE OF Ñ1 DOOR STOP FITTING AT AFT GALLEY AREA (CRACK DIRECTION IS 7 O'CLOCK AND CRACK DEPTH IS 0.092 INCH); (RESOLVED ON W/O: 1301763 TASKCARD: NR-00026) REF AEROMAN WO 2024 159/1 NR 2024-277093, PERFORMED PERMANENT REPAIR ON FR68 RH SIDE AT LEVEL DOOR STOP FITTING 1 I.A.W A320 53-41-12-300-010. THIS REPAIR IS CATEGORY B, INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 24500FC/FH NOT RELEVANT, SUBSEQUENT INSPECTION: 10700FC/FH NOT RELEVANT, INSPECTION METHOD: HFEC AND ROTOTEST INSPECTION IAW A320 SRI 53-41-12-205-009 STEP 2.A.2 TABLE 002.
